# SDR DXTA200601788

- Difficulty date: December 8, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 7,905 hours, 5,044 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 991455011
- Part serial: 36
- Condition: Noisy
- Location: Rudder
- Part time: 3,130 hours, 1,886 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT APPROXIMATELY 2000 FT AMBER RUDDER LIMIT FAIL B CAS MESSAGE ILLUMINATED.  RUDDER LIMIT 27 PERCENT DISPLAYED ON CONTROL POSITION EICAS PAGE.  FOUND LOWER RUDDER LIMITER ACTUATOR NOISY DURING OPERATION.  REMOVED AND REPLACED ACTUATOR WITH NEW.  ADJUSTED ACTUATOR.  TRAVEL AND OPERATIONAL CHECKS NORMAL.  WORK IAW MM CHPT. 27-23-00.
